# SDR FDEA201106242412

- Difficulty date: June 24, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 480-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN IS GOUGED IN NUMEROUS PLACES FROM BS 480 TO 620 BETWEEN STR 2L AND 3L.  CUTOUT DAMAGED AREA AT MCD INNER SKIN BS 480 AND BS 620 BETWEEN STR 2L AND 3L,   FABRICATED REPAIR FILLERS AND REPAIR DOUBLERS, AND INSTALLED REPAIR PARTS IAW EA 7-5310-152402.
